Alert archive / Georgia / River Flood Warnings in 2025

River Flood Warning 92, NWS Atlanta, GA

April 7, 2025Gordon County, Murray County, Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 7, 2025, 10:00 AM EDT for Gordon County, Murray County, Whitfield County, Georgia. It took effect at Apr 8, 2025, 6:00 PM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2025, 10:00 AM EDT (14:00 UTC)
In effect from
Apr 8, 2025, 6:00 PM EDT
Expired
Apr 9, 2025, 3:00 PM EDT
In force
21 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Gordon County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Conasauga River at Tilton (TLNG1).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02387000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

501 
WGUS42 KFFC 071400
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1000 AM EDT Mon Apr 7 2025

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Conasauga River at Tilton affecting Whitfield, Gordon and Murray 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-080200-
/O.NEW.KFFC.FL.W.0092.250408T2200Z-250409T1900Z/
/TLNG1.1.ER.250408T2200Z.250409T0600Z.250409T1240Z.NO/
1000 AM EDT Mon Apr 7 2025

...FLOOD WARNING IN EFFECT FROM TUESDAY EVENING TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...From Tuesday evening to Wednesday afternoon.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pastures along the river  
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 9:00 AM EDT Monday the stage was 15.3 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 18.2 feet early Wednesday
    morning. It will then fall below flood stage Wednesday
    morning.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
7 follow-up statements
458 
WGUS82 KFFC 072118
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
518 PM EDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Conasauga River at Tilton affecting Gordon, Murray and Whitfield 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-080930-
/O.EXT.KFFC.FL.W.0092.250408T2100Z-250409T2024Z/
/TLNG1.1.ER.250408T2100Z.250409T0600Z.250409T1424Z.NO/
518 PM EDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...From Tuesday afternoon to Wednesday afternoon.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands, fields and pastures along the river 
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 5:00 PM EDT Monday the stage was 15.6 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday afternoon to a crest of 18.3 feet early Wednesday
    morning. It will then fall below flood stage late Wednesday
    morning.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
796 
WGUS82 KFFC 080132
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
932 PM EDT Mon Apr 7 2025

...The Flood Warning is extended for the following rivers in 
Georgia...

  Conasauga River at Tilton affecting Gordon, Whitfield and Murray 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Motorists should not attempt to drive 
around barricades or drive cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-081345-
/O.EXT.KFFC.FL.W.0092.250408T2230Z-250410T0300Z/
/TLNG1.1.ER.250408T2230Z.250409T1200Z.250409T2100Z.NO/
932 PM EDT Mon Apr 7 2025

...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO WEDNESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...From Tuesday evening to Wednesday evening.

* IMPACTS...At 18.0 feet, flood stage is reached. Minor flooding 
  begins in the woodlands, fields, and pastures along the river 
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 9:00 PM EDT Monday the stage was 15.8 feet.
  - Forecast...The river is expected to rise above flood stage
    Tuesday evening to a crest of 18.4 feet Wednesday morning. It
    will then fall below flood stage Wednesday afternoon.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.4 feet on 02/19/1942.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$

SEC
748 
WGUS82 KFFC 080829
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
429 AM EDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in Georgia...

  Conasauga River at Tilton affecting Gordon, Whitfield and Murray 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-082030-
/O.CON.KFFC.FL.W.0092.250408T2230Z-250410T0300Z/
/TLNG1.1.ER.250408T2230Z.250409T1200Z.250409T2100Z.NO/
429 AM EDT Tue Apr 8 2025

...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO WEDNESDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...From this evening to Wednesday evening.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pastures along the river  
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 4:00 AM EDT Tuesday the stage was 16.3 feet.
  - Forecast...The river is expected to rise above flood stage
    this evening to a crest of 18.4 feet tomorrow morning. It
    will then fall below flood stage tomorrow afternoon.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
199 
WGUS82 KFFC 081843
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
243 PM EDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in Georgia...

  Conasauga River at Tilton affecting Gordon, Whitfield and Murray 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-090645-
/O.EXT.KFFC.FL.W.0092.250409T0200Z-250409T1600Z/
/TLNG1.1.ER.250409T0200Z.250409T0600Z.250409T1000Z.NO/
243 PM EDT Tue Apr 8 2025

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...From this evening to Wednesday afternoon.

* IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pastures along the river  
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 2:00 PM EDT Tuesday the stage was 17.0 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 18.2 feet just after midnight
    tonight. It will then fall below flood stage tomorrow
    morning.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    18.1 feet on 02/06/2022.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
435 
WGUS82 KFFC 090115
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
915 PM EDT Tue Apr 8 2025

...The Flood Warning continues for the following rivers in Georgia...

  Conasauga River at Tilton affecting Murray, Whitfield and Gordon 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-091315-
/O.CON.KFFC.FL.W.0092.250409T0200Z-250409T1600Z/
/TLNG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
915 PM EDT Tue Apr 8 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...Until Wednesday afternoon.

* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands, fields and pastures along the river 
  upstream and downstream from the gage on the Brackett Ridge Road 
  bridge.

* ADDITIONAL DETAILS...
  - At 9:00 PM EDT Tuesday the stage was 17.4 feet.
  - Forecast...The river is expected to rise to a crest of 18
    feet Wednesday morning.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
200 
WGUS82 KFFC 090920
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
520 AM EDT Wed Apr 9 2025

...The Flood Warning continues for the following rivers in Georgia...

  Conasauga River at Tilton affecting Gordon, Murray and Whitfield 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC129-213-313-091600-
/O.CON.KFFC.FL.W.0092.000000T0000Z-250409T1600Z/
/TLNG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
520 AM EDT Wed Apr 9 2025

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Conasauga River at Tilton.

* WHEN...Until this afternoon.

* IMPACTS...At 18feet, Flood stage is reached. Minor flooding begins 
  in the woodlands...fields and pastures along the river  upstream 
  and downstream from the gage on the Brackett Ridge Road bridge.

* ADDITIONAL DETAILS...
  - At 5:00 AM EDT Wednesday the stage was 17.7 feet.
  - Forecast...The river is expected to rise to a crest of 18
    feet this morning.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$
249 
WGUS82 KFFC 091602
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1202 PM EDT Wed Apr 9 2025

...The Flood Warning is expired for the following rivers in 
Georgia...

  Conasauga River at Tilton affecting Murray, Whitfield and Gordon 
  Counties.

GAC129-213-313-091715-
/O.EXP.KFFC.FL.W.0092.000000T0000Z-250409T1600Z/
/TLNG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
1202 PM EDT Wed Apr 9 2025

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for
  the Conasauga River at Tilton.

* ADDITIONAL DETAILS...
  - At 11:00 AM EDT Wednesday the stage was 17.8 feet.
  - Forecast...The river appears to have crested just below flood
    stage. River levels should remain steady this afternoon
    before gradually falling overnight.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
      3471 8497


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 6:57 AM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Apr 7, 6:57 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
657 AM EDT Mon Apr 7 2025

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Tuesday)
Issued at 330 AM EDT Mon Apr 7 2025

Current radar loop shows a line of showers and thunderstorms
extending from the LA/AL Gulf coast, across GA, up into the Mid
Atlantic, and over the New England states. This frontal boundary
has currently stalled between the ATL and MCN areas with showers
and isolated thunderstorms training northward across the state.
We have see 2 to 3 inches across the CWA from this system and we
are looking for another 1 to 2 inches today. We have seen a few
creeks and rivers respond to this amount of precipitation but we
have not have much in the way of flash flooding. Will still keep a
close eye on things today with the anticipated precipitation
still to come. Will also continue the current Flood Watch with it
expiring around 8pm this evening. The models are in very good
agreement showing this boundary staying fairly stationary this
morning then beginning to push south and east this afternoon,
finally exiting the area late tonight. We could still see some
isolated severe storms across east central portions of the state
today before this front exits the area but instability indices
are lacking. The best location for severe storms today will be
along and south of a Cordele to Augusta line. This meshes well
with the current slight risk area SPC has drawn over the region.
Once this front exits the area, a much drier and cooler airmass
will begin to move in across the area. High temps today will be
mainly in the 60s and 70s with some 50s across North GA and some
80s across SE portions of the CWA. The cooler airmass begins to
push into North GA this evening with lows expected in the upper
30s to near 50. High temps Tuesday will only get up into the 50s
and 60s but the cold temps really move in Tues night. We will see
near freezing temps across north and portions of west GA Wed
morning.

01

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 330 AM EDT Mon Apr 7 2025

Cold air advection will continue Tuesday night into Wednesday
morning within northwesterly low level flow and an Arctic surface
high pressure moving through the Midwest. Clear skies and light
winds will furthermore aid in radiational cooling. Temperatures on
Wednesday morning will be the coolest we've seen in a few weeks,
with lows forecast to drop into the low to mid 30s in areas north of
I-85. Areas to the south of I-85 are forecast to see low
temperatures mainly in the upper 30s to low 40s. The coldest
locations in north and west Georgia will likely see development of
at least patchy front, warranting the issuance of a Frost Advisory
in a coming forecast package. A Freeze Warning may furthermore in
locations in the far northwest and higher elevations where
temperatures could approach or drop below 32 degrees. Consultation
will be had with the state climatologist as to whether or not the
mountain areas have begun the growing season, which will dictate
the need for products in those counties, as well.

On Wednesday, the center of the surface high will become positioned
to the northeast of the forecast area, at which point the low level
winds will shift to the southeast. This will bring an end to the CAA
regime, and the airmass will begin to moderate with plenty of
sunshine. Highs on Wednesday will be about 3-5 degrees below
climatological normals, in the 60s in north Georgia and low 70s in
central Georgia. On Thursday, a mid-level trough and associated
surface low will move from the upper Great Plains into the lower
Midwest. A cold front extending from the low will bring a return of
showers and thunderstorms to far north Georgia by Thursday
afternoon. By this time, dewpoints will have struggled to get back
above 50, even with increasing southwesterly low level flow. Because
of this, instability appears that it will be quite limited ahead of
the frontal boundary. With SBCAPE values generously between 200-400
J/kg in the peak heating hours, isolated thunderstorms will be
possible but the severe threat is expected to be limited.

As the trough continues to deepen Thursday night into Friday, it
will advance the front and associated precipitation southeastward
through the area. With marginal instability once again, scattered
showers and isolated thunderstorms will linger on Friday, coming to
an end by Friday night. By early Saturday, the aforementioned trough
will become cut off from the jet well to the north, positioning
Georgia underneath northwesterly flow on the back side as it
meanders to the east. In the event this occurs, it will promote
pleasant weather this weekend, with cool temperatures and mostly
clear skies on Saturday and Sunday.

King

&&

.AVIATION...
(12Z TAFS)
Issued at 615 AM EDT Mon Apr 7 2025

The frontal boundary laying across the state continues to
bring showers and thunderstorms to the region. The main line has
stalled over the ATL to MCN corridor and will stay there through
the morning hours. Ceilings expected in the MVFR and IFR range
with precipitation expected through 18z-20z. Will see ceilings
lift later this afternoon into the evening hours and becoming
clear after 04z Tue. Winds are mainly out of the SW but will turn
to the West around daybreak then to the NW this afternoon. Will
see wind speeds stay in the 7-14kt range with slightly higher gust.

//ATL Confidence...12Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  43  65  39 /  90  10   0   0
Atlanta         67  44  61  40 /  80  10   0   0
Blairsville     64  36  56  31 /  60   0   0   0
Cartersville    64  40  59  34 /  50  10   0   0
Columbus        69  44  67  39 /  90  10   0   0
Gainesville     67  44  62  40 /  70   0   0   0
Macon           72  45  67  41 / 100  30   0   0
Rome            63  40  60  33 /  40   0   0   0
Peachtree City  67  42  63  36 /  90  10   0   0
Vidalia         83  50  71  47 /  90  70   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for GAZ001>009-011>016-019>025-
027-030>038-041>050-052>061-066>073-078>084-089>095-102>104.

&&

SHORT TERM...01
LONG TERM....King
AVIATION...01
Hazardous weather outlook, Apr 7, 6:04 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Mon Apr 7 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Mon Apr 7 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

Thunderstorms are expected across central and east Georgia through
this afternoon. Some storms could become strong to severe,
capable of producing damaging winds, locally heavy rainfall, and
frequent lightning. A brief tornado also cannot be ruled out.

A Flood Watch is in effect through 8 PM this evening across north
and portions of central Georgia due to periods of heavy rainfall
and the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Frost and freeze concerns may develop across portions of north
Georgia Tuesday night into Wednesday morning.

Isolated to scattered thunderstorms will be possible across north
and central Georgia on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, Apr 7, 8:18 AM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 AM EDT Mon Apr 7 2025

GAZ025-027-035-036-071245-
Madison GA-Jackson GA-Barrow GA-Clarke GA-
818 AM EDT Mon Apr 7 2025

...A strong thunderstorm will impact portions of southeastern Barrow,
northwestern Clarke, southeastern Jackson and southwestern Madison
Counties through 845 AM EDT...

At 818 AM EDT, a strong thunderstorm was near Statham, or near
Winder, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Statham, Sandy Creek Recreation Area, Oconee Heights, Athens,
Barretts Mill, Arcade, Nicholson, Athens-Clarke County, Bogart, and
Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8332 3396 8334 3395 8352 3397 8354
      3395 8357 3394 8366 3405 8370 3415 8340
TIME...MOT...LOC 1218Z 247DEG 30KT 3401 8364

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 7, 8:57 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 AM EDT Mon Apr 7 2025

GAZ027-038-039-050-051-061-062-071345-
Taliaferro GA-Wilkes GA-Madison GA-Hancock GA-Warren GA-
Oglethorpe GA-Greene GA-
857 AM EDT Mon Apr 7 2025

...Strong thunderstorms will impact portions of northwestern Warren,
northeastern Hancock, northeastern Greene, Taliaferro, Wilkes,
Oglethorpe and central Madison Counties through 945 AM EDT...

At 856 AM EDT, a line of strong thunderstorms was along a line
extending from Smithonia to near Philomath to near Phoenix, and
moving east at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hutchings, Holliday Park, Lexington, Powelton, Mesena, Lyneville,
Vesta, Point Peter, Jacksons Crossroads, Lundberg, Woodville, White
Plains, Comer, Floral Hill, Aonia, Barnett, Rayle, Rocky Creek Fire
Dept., Raytown, and Watson Mill Bridge State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3366 8251 3364 8256 3365 8258 3361 8265
      3346 8259 3334 8302 3364 8311 3378 8318
      3425 8327 3424 8317 3427 8311 3423 8308
      3417 8310 3401 8294 3397 8278 3398 8265
      3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1256Z 257DEG 51KT 3399 8318 3372 8305 3338 8324

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 9:56 PM EDTRiver Flood WarningFFCChattooga18 hr
Apr 6, 10:14 PM EDTRiver Flood WarningFFCFayette, Spalding12 hr
Apr 6, 10:18 PM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson36 hr
Apr 6, 10:25 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs66 hr
Apr 6, 11:28 PM EDTSpecial Weather StatementFFCFloyd32 min
Apr 6, 11:41 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart34 min
Apr 6, 11:59 PM EDTTornado WarningFFCChattahoochee, Stewart31 min
Apr 7, 12:21 AM EDTTornado WarningFFCChattahoochee, Marion, Stewart24 min
Apr 7, 12:49 AM EDTSpecial Weather StatementFFCMarion, Taylor26 min
Apr 7, 1:19 AM EDTRiver Flood WarningFFCForsyth119 min
Apr 7, 3:21 AM EDTRiver Flood WarningFFCWhitfield36 hr
Apr 7, 6:16 AM EDTRiver Flood WarningFFCGilmer10 hr
Apr 7, 6:18 AM EDTRiver Flood WarningFFCMurray, Whitfield33 hr
Apr 7, 7:20 AM EDTTornado Warning Tornado observedFFCButts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more40 min
Apr 7, 7:52 AM EDTTornado WarningFFCHenry13 min
Apr 7, 8:02 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Walton43 min
Apr 7, 8:18 AM EDTSpecial Weather StatementFFCJackson27 min
Apr 7, 8:20 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Walton40 min
Apr 7, 8:37 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam33 min
Apr 7, 8:51 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox39 min
Apr 7, 8:57 AM EDTSpecial Weather StatementFFCMadison, Oglethorpe, Taliaferro, Wilkes48 min
Apr 7, 9:30 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox35 min
Apr 7, 9:48 AM EDTTornado WarningFFCCrisp, Dodge, Pulaski, Wilcox25 min
Apr 7, 10:17 AM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes43 min
Apr 7, 10:18 AM EDTSpecial Weather StatementFFCDodge27 min
Apr 7, 10:30 AM EDTRiver Flood WarningFFCFloyd28 hr
Apr 7, 11:00 AM EDTSpecial Weather StatementFFCWarren30 min
Apr 7, 11:58 AM EDTSpecial Weather StatementFFCTelfair47 min
Apr 7, 12:43 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee27 hr
Apr 7, 12:46 PM EDTSpecial Weather StatementFFCToombs44 min
Apr 7, 2:00 PM EDTFreeze WatchFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more13 hr
Apr 7, 2:50 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson20 hr
Apr 7, 4:16 PM EDTSpecial Weather StatementFFCLaurens29 min
Apr 7, 5:03 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler42 min
Apr 7, 5:07 PM EDTRiver Flood WarningFFCFloyd41 hr
Apr 7, 5:40 PM EDTRiver Flood WarningFFCJones17 hr

Nearby

River Flood Warnings in Georgia, 2025Every river flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.